VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 184 / 268

Dina
 Dina
New Member
Joined: 4 weeks ago
Posts: 1
 

@akme5a

Hello, 

Like you I am experiencing dizziness. I had my AstraZeneca vaccine in the UK on 1st May. I had mild symptoms for the first two- three days, but then on the 5th day I experienced dizziness and lightheadedness. It has gotten so bad that I had to be hospitalised on the 14th day following the vaccine for two days. Blood tests, CT Scan, EKG all came back normal, but dizziness continues. It has been 16 days and I am still experiencing dizziness and loss of balance. Could you please let me know if your dizziness has faded away and you are feeling better by now? I would appreciate your answer.

Thank you. 

Kind regards, 

Dina


ReplyQuote
Sassafras
Reputable Member
Joined: 3 months ago
Posts: 394
 

Yes, @isismadec - And because it was hurried to the scene of emergency of this pandemic, but there are now reports piling up in VSafe and VAERS reports, it would be very helpful to be getting updates on emerging potential Covid vaccine adverse responses - making it the current truth, the whole truth, and nothing but the truth... I wonder if that will eventually take place down this long and winding road...?

Every time I come across that term "herd immunity" in print I have such a visceral reaction, although I realize it was in use prior to the Covid vaccines. It wrenches my gut to be likened to dumb animals.

Well, I do take some comfort in that our forum and a few others aren't being squelched as being misinformation unfit for remaining out there!


ReplyQuote
SarahL
New Member
Joined: 1 month ago
Posts: 2
 

@ko-01 Unfortunately I'm on day 23 with very little relief to the dizziness and ear pressure (day 1 was a severe episode of vertigo). I was diagnosed by an ENT with vestibular neuritis and have gone through 2 rounds of steroids with little relief. She told me this should be over in a month but I am not improving and I'm almost there.


ReplyQuote
Smileyoer
Eminent Member
Joined: 1 month ago
Posts: 41
 
Posted by: @tabby

@smileyoer Hi, yes I'll let you know if I get it and how it goes. Best wishes.

Hey Tabby,

How you doing, are you getting better? Have you gone for the second one?

Best wishes!


ReplyQuote
derekvaccine
New Member
Joined: 1 month ago
Posts: 2
 

@siunkim95 Yes I had brain fog as stated. I also had slight head aches once inawhile. Fish Oil and time has removed 90% of the brain fog, I recommend 2 capsules daily very much. Its anti inflam and ciriculates blood in your brain better. I also recommend exercise and lots of water, its really helps detoxing the body. And im a big science person but this works. 


ReplyQuote
PamelaJane
New Member
Joined: 4 weeks ago
Posts: 1
 

I received my first dose of Pfizer on Friday . Friday and Saturday I was vomiting and dizzy , light headed and just over all feeling wrong inside . My ears are ringing very loudly . I already suffer from vertigo and tinnitus so this is not feeling great . It is Monday now . The nausea is not as bad but if I move around at all I feel dizzy and overheated . Im hoping this won’t last long . Definitely terrified at this point to even consider the second dose. 

This post was modified 4 weeks ago by PamelaJane

ReplyQuote
Sassafras
Reputable Member
Joined: 3 months ago
Posts: 394
 

I received a call back from my ENT office letting me know that even if I made a trip of over 3 hours to a larger city, there are no ENG test appointments available anytime sooner than 3 weeks from now. So I'll remain on the waiting list at the testing facility in my city, to be worked in before then if they have any cancellations. I wonder if there's always a wait of over a month, or if they're having more tests ordered than usual?

I tried looking at VEDA's providers listings, but I'm in an area of the USA that there are no providers of any kind signed up with VEDA anywhere remotely close.


ReplyQuote
Tabby
Estimable Member
Joined: 3 months ago
Posts: 204
 

@smileyoer Hi Smileyoer, I was just coming online with an update when I saw your message. Thank you for thinking of me. After much deliberation over the weekend I decided to go for it. It was a late afternoon appointment and this time I ate a meal and drank lots of water throughout the day. I still had a migraine and I took two paracetamol before going, I know this is not advised, but my neighbour, a retired health visitor advised this. She has had both jabs with no side effects. The nurse asked if I had any symptoms after the first jab and of course I told her my symptoms but none of them were on her check list as cause for concern 're blood clots. She did give me the choice of postponing the vaccine because of my migraine but it was all set up so I took it. I think if I had not taken it I wouldn't have gone back. So far, my arm is starting to feel a little sore, I never had this the first time. No other problems so far, in fact I feel ok, no dizziness and headache has gone. I'm relieved that it's over to be honest. I realise it's early days yet but I'm hoping a sore arm is a good sign for me, I'd rather have that and the three day usual flu symptoms than persistent dizziness etc. So I'm hopeful and keeping everything crossed. Thinking about everyone here and hopeful that all our side effects will disappear soon.

 


ReplyQuote
Tabby
Estimable Member
Joined: 3 months ago
Posts: 204
 

Re blood clotting Astrazeneca

At my appointment today, the nurse read from a list to check whether I had any of the following symptoms after the first vaccine, from around 4 days to 4 weeks following the vaccine:

..a new severe headache which is not helped by usual painkillers or is getting worse

..a headache which seems worse when lying down or bending over or

..an unusual headache that may be accompanied by: blurred vision; nausea and vomiting; difficulty with       speech; weakness, drowsiness or seizures

..new unexplained pinprick bruising or bleeding

..shortness of breath, chest pain, leg swelling or persistent abdominal pain

 

The same applies to what to look out for following the second vaccine. You've all probably seen this but I thought I'd tap it in just in case. When I spoke to her about people having dizziness, vertigo, etc she had no comment. 😊


Gloria M liked
ReplyQuote
LPV
 LPV
Eminent Member
Joined: 1 month ago
Posts: 35
 

@asimps Go to an urgent care facility or do a telehealth consultation with a doc that can prescribe you stronger meds for nausea.  I had a friend who had uncontrollable nausea and vomitting throughout her pregnancy and the doc had to give her prescription strength meds because regular nausea medicine wasn't doing it.

I read a medical article which explains that you actually want nausea to happen with dizziness, as it means it's an inner ear thing/positional thing rather than a brain issue. So... silver lining?


Amber liked
ReplyQuote
LPV
 LPV
Eminent Member
Joined: 1 month ago
Posts: 35
 

@lcm88 Don't worry about that for now, it'll only cause more anxiety.  If you only have vertigo and nausea/dizziness, you should be OK. Just watch out for any symptoms that could point to blood clots, and if you start getting them, go get tested.  But, those cases are very very rare, rarer than the vertigo and dizziness we are experiencing. 


Sassafras liked
ReplyQuote
kris
 kris
Eminent Member
Joined: 3 months ago
Posts: 32
 

@lukenick Same here. I graze and it helps. 😇


Sassafras liked
ReplyQuote
Gloria M
Trusted Member
Joined: 2 months ago
Posts: 66
 

@thaliadrori

Thank you...❤️🙏❤️


TDR liked
ReplyQuote
Sassafras
Reputable Member
Joined: 3 months ago
Posts: 394
 
Posted by: @kris

@lukenick Same here. I graze and it helps. 😇

...I find I feel worse when my stomach is getting too empty, or if I've gotten it too filled up. But sometimes even trying to eat lightly, but more continuously, doesn't work. If my head is really getting dizzily tossed, it sometimes triggers my "nausea center" anyway. And at the grocery, I've been looking for some blander things for the worst times, and for more appealing things for the better times, too.


Amber liked
ReplyQuote
korki777
Active Member
Joined: 2 months ago
Posts: 9
 

@asimps YES!!! Amber, I have had insufferable nausea since April 8, which was the day after I got my 2nd Pfizer Vaccine. Today was the first time it seemed to diminish quite a bit, but now I’m dizzier than ever. Just my luck. Thought I was the only one with constant, terrible nausea. 


Amber liked
ReplyQuote
Page 184 / 268